MAUDE Adverse Event Report: T.A.G. MEDICAL PRODUCTS CORPORATION LTD 4.5MM FLEXIBLE REAMER

T.A.G. MEDICAL PRODUCTS CORPORATION LTD 4.5MM FLEXIBLE REAMER
Model Number 234-108-045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Yes device broken at the joint between the shaft and the flexible part.Our engineering investigation determines that as to the pictures provided the breakage happened between the flexible and the stiff part of the device explaining that excessive force was applied causing the break.
 
Event or Problem Description
During the acl repair surgical procedure, dr (b)(6), having performed the femoral tunnel to pass the procinch button, the versitomic bit (4.5mm) broke.

Brand Name
4.5MM FLEXIBLE REAMER
Common Device Name
4.5MM FLEXIBLE REAMER
Manufacturer (Section D)
T.A.G. MEDICAL PRODUCTS CORPORATION LTD
kibutz gaaton
gaaton, 25130 000
IS  25130000
MDR Report Key10777410
Report Number8043971-2020-03020
Device Sequence Number3349179
Product Code MBI
UDI-Device Identifier10810190016067
UDI-Public10810190016067
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number234-108-045
Device Catalogue Number234-108-045
Device Lot Number19B01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1